# SDR UIEA2018010100001

- Difficulty date: December 30, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 84,553 hours, 17,957 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7300 · Engine Fuel and Control
- Part: Gasket
- Part number: 9222M31P01
- Part serial: NSN
- Condition: Leaking
- Location: Heat Exchanger
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON LEAK CHECK,  FOUND THE LT ENGINE FUEL OIL HEAT EXCHANGER LEAKING FUEL.  REMOVED AND REPLACED THE HEAT EXCHANGER GASKET IAW AMM 79-21-01,  LEAK AND OPS CHECKED NORMAL.
